# SDR 06FDEA03930

- Difficulty date: November 9, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E TELESCOPING DUCT CUTOUT FOUND CRACK.  REPAIRED AS PER FEDEX E.A. 1-5730-105556.
